MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Model Number 903016A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that product 903016a was ordered; however, when the shipment was received, the box contained product 902916 instead.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received one opened case sample with 9 unopened trays inside.The reported event was confirmed.This was a post manufacturing related issue and did not occur while it was manufactured and shipped out from bmd nogales.During the visual evaluation, the information of the label attached to the box was reviewed.The label specifies product number 903016a, lot number ngax4017.The box contained nine trays inside.However, the nine trays had an insert sheet with product number 902916, lot number ngaz3382.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description
It was reported that product 903016a was ordered; however, when the shipment was received, the box contained product 902916 instead.The box came through owens & minor from bard.
 
Additional Manufacturer Narrative
Received one opened case sample with 9 unopened trays inside.The reported event was confirmed.This was a post manufacturing related issue and did not occur while it was manufactured and shipped out from (b)(4).During the visual evaluation, the information of the label attached to the box was reviewed.The label specifies product number 903016a, lot number ngax4017.The box contained nine trays inside.However, the nine trays had an insert sheet with product number 902916, lot number ngaz3382.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6540501
Report Number1018233-2017-02257
Device Sequence Number83627
Product Code MJC
UDI-Device Identifier00801741019876
UDI-Public(01)00801741019876(10)NGAX4017
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number903016A
Device Catalogue Number903016A
Device Lot NumberNGAX4017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by ManufacturerNot provided
08/02/2017
01/26/2018
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/04/2017
08/09/2017
01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1